The Peruvian population census of 1725-1740

Pearce, A.J., 2001. The Peruvian population census of 1725-1740. Latin American Research Review, 36 (3), pp. 69-104. ISSN 0023-8791

Full text not available from this repository.
Item Type: Journal article
Publication Title: Latin American Research Review
Creators: Pearce, A.J.
Date: 2001
Volume: 36
Number: 3
ISSN: 0023-8791
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:40
Last Modified: 19 Oct 2015 14:21
URI: http://irep.ntu.ac.uk/id/eprint/832

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year